# SDR QXEA2018012400027

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 15,707 hours, 16,677 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESS CAUTION ILLUMINATED DURING FLIGHT. NOTICED LEFT INBOARD DID NOT ILLUMINATE INTERMITTENTLY. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS WITH NO FAULTS. PERFORMED FUNCTIONAL CHECK IAW AMM 30-11-00-710-801. TESTED DEICE SYSTEM SEVERAL TIMES WITH NO DEFECT NOTED. INSP ALL LEADING EDGE BOOT WITH NO DEFECT NOTED. A/C OK FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
